Patient :I had an abortion almost 8 months ago, the last week I have been extremely tired and having severe cramping. Today I felt what seemed to be contractions (I have had one kid previously) and am wondering if there is any way my body could still think I am pregnant? I had an Implanon implant in since the day I got the procedure done and have had regular periods since 3 weeks after. Is this normal?
Thanks for the query.
I understand your concern.
Abdominal cramps you are having may not be due to eight months previous abortion, as you didn't have any symptoms before this episode.
The possible causes of your problem are side effect of implant, pelvic inflammatory disease, urinary tract infection etc.
By clinical examination and investigations like ultrasound, urine microscopy, complete blood picture, blood sugar levels estimation etc, the possible cause of your problem can be identified and treated.
So, please consult your doctor and get evaluated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.